MAUDE Adverse Event Report: COOK INC .BLACK SILICONE FILIFORM DOUBLE PIGTAIL URETERAL STENT; FAD STENT, URETERAL

COOK INC .BLACK SILICONE FILIFORM DOUBLE PIGTAIL URETERAL STENT; FAD STENT, URETERAL
Model Number G46439
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E4: address: (b)(6).H3 ¿ the device is not being returned for evaluation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, during retrograde intrarenal surgery (rirs), the wire guide would not advance through a black silicone filiform double pigtail ureteral stent.The procedure was completed with another black silicone filiform double pigtail ureteral stent without difficulty.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
.BLACK SILICONE FILIFORM DOUBLE PIGTAIL URETERAL STENT
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23849570
Report Number1820334-2025-01581
Device Sequence Number13220544
Product Code FAD
UDI-Device Identifier00827002464391
UDI-Public(01)00827002464391(17)280417(10)16562035
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K172017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46439
Device Catalogue Number133624-01
Device Lot Number16562035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown